Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 148, NWS Boston/Norton, MA

December 19, 2016

NWS Boston/Norton, MA issued this small craft advisory at Dec 19, 2016, 2:08 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2016, 2:08 PM EST (19:08 UTC)
Expired
Dec 19, 2016, 9:51 PM EST
In force
8 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

291 
WHUS71 KBOX 191908
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
208 PM EST MON DEC 19 2016

ANZ250-192300-
/O.EXP.KBOX.SC.Y.0147.000000T0000Z-161219T1900Z/
/O.NEW.KBOX.SC.Y.0148.161219T1908Z-161219T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
208 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS AROUND 10 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-200300-
/O.EXT.KBOX.SC.Y.0147.000000T0000Z-161220T0300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
208 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-200300-
/O.EXT.KBOX.SC.Y.0147.000000T0000Z-161220T0300Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
208 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-192015-
/O.CON.KBOX.SC.Y.0147.000000T0000Z-161219T2000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
208 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS AROUND 10 KT WITH GUSTS UP TO 20 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
646 
WHUS71 KBOX 192100
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
400 PM EST MON DEC 19 2016

ANZ250-200000-
/O.EXT.KBOX.SC.Y.0148.000000T0000Z-161220T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
400 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS AROUND 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-200500-
/O.EXT.KBOX.SC.Y.0147.000000T0000Z-161220T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
400 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-200500-
/O.EXT.KBOX.SC.Y.0147.000000T0000Z-161220T0600Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
400 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
540 
WHUS71 KBOX 200001
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
701 PM EST MON DEC 19 2016

ANZ255-256-200115-
/O.CAN.KBOX.SC.Y.0147.000000T0000Z-161220T0600Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
701 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE SUBSIDED TO LESS THAN 5 FT. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED. 

$$

ANZ250-200600-
/O.EXT.KBOX.SC.Y.0148.000000T0000Z-161220T0600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
701 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* SEAS...EAST SWELLS OF 3 TO 6 FEET WILL PERSIST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-200600-
/O.CON.KBOX.SC.Y.0147.000000T0000Z-161220T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
701 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* SEAS...EAST SWELLS OF 3 TO 6 FEET WILL PERSIST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
243 
WHUS71 KBOX 200251
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
951 PM EST MON DEC 19 2016

ANZ250-200400-
/O.CAN.KBOX.SC.Y.0148.000000T0000Z-161220T0600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
951 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

ANZ254-200400-
/O.CAN.KBOX.SC.Y.0147.000000T0000Z-161220T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
951 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 10:25 AM EST, 3 hours 43 minutes earlier.

Area forecast discussion, Dec 19, 10:25 AM EST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1025 AM EST Mon Dec 19 2016

.SYNOPSIS...
High pressure builds across the region through midweek with
temperatures starting chilly, but trending back to near
seasonable levels. Low pressure lifting towards the Great Lakes
will likely bring a brief period of rain with perhaps even a bit
of interior high terrain wet snow on Thursday. Dry weather with
above normal temperatures is then expected Friday into Saturday,
but unsettled weather may return sometime next Sunday and/or
Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1015 AM Update...

Mid and high clouds across E/SE Mass into RI and N Central CT
will slowly push offshore through early afternoon. Lower clouds
will develop with N-NE wind flow in place across Cape Cod and
possibly into coastal Plymouth County this afternoon. This is
pretty much in line with the previous forecast. Have also kept
scattered ocean effect snow shower potential in play. Big question
remains how far W these may push.

Previous forecast handled this very well, so have updated to bring
conditions current, mainly for temps, dewpts, cloud cover and
wind speed/direction.

Previous Discussion...

The main change to the forecast was to increase pops across
portions of Cape Cod and coastal Plymouth county later today into
this evening for scattered ocean effect snow showers. Model
soundings show inversion layer up to about 4000 feet, with light
north to northeast flow developing below. This generates 850 to
700 hPa SST differential between 15C and 18C. Therefore, expect
scattered ocean effect snow showers to develop later today, mainly
late this afternoon/early evening. Generally a dusting to perhaps
up to 1 inch of snow possible in this region. However, there is a
low risk of very localized 2 inch amounts. If this were to happen,
best shot would be coastal Plymouth county with the help of some
land/sea interface convergence.

High pressure extends from the St Lawrence Valley to the Central
Plains. Satellite and observations show a couple of bands of
cirrus across our area and extending southwest through the
Appalachians. This lines up with a 190-knot jet over the Northeast
USA. The jet is forecast to lift out through the Maritimes by this
afternoon. Low level flow around the high comes across New England
from the North-Northwest this morning. This flow is forecast to
turn more from the north-northeast by midday especially along the
Massachusetts east coast.

This signals a fair weather day for most of our region with solar
mixing generating a mixed layer up to at least 2000 feet. In some
spots it may be a little deeper. Temperatures at the top of the
layer support max sfc temps in the 20s, possibly 30-35 along the
South Coast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight...

High pressure settles over our region with clear skies and light
wind. Early Monday temps upstream have been roughly 5F to 15F,
which looks like a good target for our min temps tonight. Good
radiational cooling spots in the interior could reach closer to
zero, while the Cape and Islands may stay in the lower 20s.

Diminishing and shifting winds on the Cape should allow the ocean
effect engine to shut down, allowing for clearing skies.

Tuesday...

High pressure will maintain a fair dry day. Light winds in the
morning turn from the south during the afternoon. Temperatures at
the top of the mixed layer moderate several degrees and support
max sfc temps of upper 20s northwest to low 30s coastal plain. The
south surface flow from the south could nudge the coastal plain
into the mid 30s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Dry Tue night/Wed with moderating temps
* Brief period of mainly rain likely Thu with perhaps a bit of
  high terrain wet snow
* Dry with above normal temps Fri into Sat
* Unsettled weather may return sometime next Sun and/or Mon

Details...

Tuesday night and Wednesday...

High pressure will be sinking south of New England as weak low
pressure moves across eastern Canada. The result will be dry
weather and moderating temps. Lows Tue night will still be chilly
with readings bottoming out mainly in the upper teens and 20s.
Highs on Wed should recover into the upper 30s and lower 40s.

Thursday...

Shortwave trough and associated surface low pressure will lift
across the Great Lakes on Thu. This should result in a brief
period of rain across the region. It may be just cold enough for a
bit of wet snow across the interior high terrain, but with the
best forcing lifting into Canada probably will not amount to much
or last too long.

However, there is one fly in the ointment to the Thursday/Thursday
night forecast. While a low probability at this point, the
Canadian model and a few of the GEFS/EPS members show a stronger
secondary coastal low developing. This scenario would bring more
rain to the coastal plain and the potential for some accumulating
wet snow to the high terrain. Again, this is a low probability at
this point but it is too early to completely rule this scenario
out.

Friday and Saturday...

Medium range guidance is in fairly good agreement in showing an
upper level ridge of high pressure off the southeast coast,
pumping rather high height fields into southern New England for
late December standards. This should result in dry weather with
above normal temps, but nothing excessively mild with highs
mainly in the 40s.

Sunday and Monday...

Forecast confidence is quite low over this time. The upper level
ridge off the southeast coast will continue to provide abnormally
high height fields into southern New England. Most of the guidance
also indicates low pressure over the midwest will track northeast
towards the Great Lakes. This will probably result in a period or
two of precipitation, but timing is highly uncertain. As for
Ptype, given the overall setup odds would favor mainly rain with
above normal temps at this point. With that said, there is one
thing will have to watch closely. Some guidance indicates the
potential for strong high pressure over eastern Canada. Depending
on the timing and location of the high, a period of ice and/or
snow certainly can not be ruled out across the interior.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

Rest of today...

10 AM Update...Conditions in good shape. Updated to bring
conditions current.

Mainly VFR. MVFR conditions developing this afternoon/early
evening across the Cape and coastal Plymouth County in lower
clouds and scattered snow showers.

Tonight...
VFR. Any ocean effect clouds/scattered snow showers should
diminish as winds become light.

Tuesday...
VFR. Developing light south winds in the afternoon.

KBOS TAF...VFR. High confidence in TAF.

KBDL TAF...VFR. High confidence in TAF.

Outlook /Tuesday Night through Friday/...Moderate to high
confidence.

Mainly VFR conditions over the Tue night through Fri time frame.
The exception to this is Thursday into Thursday evening, when a
period of MVFR-IFR conditions are possible in some rain and
perhaps a bit of interior high terrain snow. Current guidance
indicates that this precipitation event should be short-lived.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

10 AM Update...

Rest of today...
Winds and seas have diminished on Mass and Ipswich Bays, so have
ended the Small Craft there at 10 AM. Have extended the small
crafts on RI/BI sounds mainly for lingering 5 foot seas, but
should subside by mid afternoon. Have also kept potential of
scattered ocean effect snow showers across the eastern waters,
including Mass/Ipswich/Cape Cod Bays this afternoon. Remainder of
forecast in good shape.

Previous Discussion...
High pressure builds fair weather over the waters during this
period. North winds and cold temperatures will generate ocean
effect clouds over Mass Bay/Cape Cod Bay/Stellwagen Bank area.
The north winds will then move these clouds south over Cape Cod.
Scattered snow showers are possible from these clouds. If the wind
should turn a little more from the northeast, then clouds and snow
showers could spread further west to the Plymouth coast of Cape
Cod Bay.

The North winds will slowly diminish through the day, as will the
seas.

Tonight and Tuesday...

High pressure overhead. Light winds and seas below 5 feet. No
headlines anticipated.

Outlook /Tuesday Night through Friday/...Moderate to high
confidence.

Tuesday night...As high pressure shifts south of the region and
low pressure tracks across eastern Canada, the pressure gradient
will increase. This should result in southwest small craft wind
gusts across all open waters Tue night, and perhaps brief Gale
force wind gusts up to 35 knots across our northeast waters.

Wednesday...Pressure gradient weakens and expect lingering small
craft wind gusts/seas to diminish by Wed afternoon.

Thursday and Friday...Low pressure lifting towards the Great Lakes
will generate southerly small craft wind gusts on Thu. This low
will then drag a cold front across the region Thu night/Fri
generating westerly small craft wind gusts of 20 to 30 knots
across most waters. There is a low risk for a period of gale
force wind gusts if a stronger secondary coastal low pressure
develops.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 3 PM EST this afternoon for ANZ235-
     237.
     Small Craft Advisory until 2 PM EST this afternoon for ANZ250.
     Small Craft Advisory until 6 PM EST this evening for ANZ254.
     Small Craft Advisory until 5 PM EST this afternoon for ANZ255-
     256.

&&

SYNOPSIS...WTB/Frank
NEAR TERM...Frank/EVT
SHORT TERM...WTB
LONG TERM...Frank
AVIATION...WTB/Frank/EVT
MARINE...WTB/Frank/EVT
Hazardous weather outlook, Dec 19, 3:41 AM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
341 AM EST MON DEC 19 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-200845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
341 AM EST MON DEC 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-200845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
341 AM EST MON DEC 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A BRIEF PERIOD OF MARGINAL SOUTHWEST GALE FORCE WIND GUSTS ARE POSSIBLE
ACROSS OUR NORTHEAST OUTER-WATERS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.